# SDR 95ZZZX5642

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36880
- Make and model: Cessna 319
- Aircraft serial: 608
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 633821
- Condition: Dislocated
- Location: Intake
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

DURING WILDLIFE SURVEY, ENGINE BECAME ROUGH AND WAS SHUT DOWN.  AIRCRAFT LANDED ON RIVER LEVEE.  CARBURETOR TO MANIFOLD TUBE HAD BECOME DISLODGED.  REPLACED TUBE, ENGINE FUNCTIONED NORMALLY.  THIS AIRCRAFT FUEL SYSTEM IS GRAVITY FLOW AND IS PLACARDED TO TURN ON ELECTRIC FUEL PUMP FOR MANEUVERING.  SUSPECT BACKFIRE DUE TO DISRUPTED FUEL FLOW CAUSED TUBE TO BECOME DISLODGED.
